# SDR UALA2012060303057

- Difficulty date: June 1, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 60,047 hours, 7,101 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG THRUST REVERSER DEACTIVATION DOOR HAS CRACK COMING FROM UPPER SCREW HOLE.  NO CRACK FOUND, UPPER FASTENER HOLE WORN AND OVERSIZED.  INSTALLED FLUSH WASHER IN DAMAGED HOLE.  REINSTALLED PANEL.
